| Model Number |
SMXP150RH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast reconstruction primary with an artoura breast tissue expander 750cc filled to 400cc and experienced deflation on the right side.As a result, the patient underwent removal and replacement with an artoura breast tissue expander 750cc, catalog number smxp150rh, serial number (b)(4) on (b)(6) 2020.
Additional Manufacturer Narrative
Device evaluation summary: the device was visually inspected and no apparent damage was found.Leak testing was performed and a rupture was revealed at the union between shell and suture tab at the 6 o¿clock position.Microscopic examination was performed and the cause of the rupture could not be identified.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).